Skip to main content
Log in

Boundary value problems for systems of equations of mixed and composite types

  • Published:
Ukrainian Mathematical Journal Aims and scope

Abstract

A study is made of the solvability of boundary value problems for three systems of differential equations of mixed and composite types in many-dimensional domains. Theorems of existence and uniqueness of solutions of these problems are proved.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Literature cited

  1. Yu. M. Berezanskii, Expansion in Characteristic Functions of Self-Adjoint Operators [in Russian], Naukova Dumka, Kiev (1965).

    Google Scholar 

  2. O. A. Ladyzhenskaya, Boundary Value Problems of Mathematical Physics [in Russian], Nauka, Moscow (1973).

    Google Scholar 

  3. I. I. Lyashko, V. P. Didenko, and O. E. Tsitritskii, Filtration of Noise [in Russian], Naukova Dumka, Kiev (1979).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 42, No. 4, pp. 507–512, April, 1990.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Malovichko, V.A. Boundary value problems for systems of equations of mixed and composite types. Ukr Math J 42, 449–454 (1990). https://doi.org/10.1007/BF01071333

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01071333

Keywords

Navigation